# SDR SWAA2013081219102

- Difficulty date: August 5, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 70,711 hours, 66,633 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FORE FLAP DELAMINATED.  REPAIRED FORE FLAP IAW SRM.
